# SDR DXTA2021021104713

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 3,915 hours, 2,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH THE MAIN BATTERIES L&R BATT OFF AND THE EMER LTS SWITCH ON ARM NO CABIN EMERGENCY LIGHT ILLUMINATE.///SIGN-OFF///RESET FWD EMERGENCY LIGHT G-SWITCH IN PEDISTAL, PERFORMED SEVERAL EMER LIGHT CHECKS IN NORM, OFF & ARM POSITIONS. IAW CE-680A MM 33-50-00.  OPS CHECK GOOD.
